S I A M Journal on Scientific Computing

ISSNs: 1064-8275

Additional searchable ISSN (Electronic): 1095-7197

Society for Industrial and Applied Mathematics, United States

BFI (2017): BFI-level 2, Scopus rating (2016): CiteScore 2.45 SJR 1.903 SNIP 1.682, ISI indexed (2013): ISI indexed yes, Web of Science (2017): Indexed yes

Central database

Journal

  1. 2017
  2. Published

    Numerical Multilevel Upscaling for Incompressible Flow in Reservoir Simulation: An Element-based Algebraic Multigrid (AMGe) Approach. / Christensen, Max la Cour; Villa, Umberto; Engsig-Karup, Allan Peter; Vassilevski, Panayot S.

    In: SIAM Journal on Scientific Computing, Vol. 39, No. 1, 2017, p. B102-37.

    Publication: Research - peer-reviewJournal article – Annual report year: 2017

  3. 2016
  4. Published

    Spectral Tensor-Train Decomposition. / Bigoni, Daniele; Engsig-Karup, Allan Peter; Marzouk, Youssef M. .

    In: S I A M Journal on Scientific Computing, Vol. 38, No. 4, 2016, p. A2405-A2439.

    Publication: Research - peer-reviewJournal article – Annual report year: 2016

  5. 2015
  6. Edge-enhancing reconstruction algorithm for three-dimensional electrical impedance tomography. / Harhanen, Lauri Oskari; Hyvönen, N.; Majander, H. ; Staboulis, S.

    In: S I A M Journal on Scientific Computing, Vol. 37, No. 1, 2015, p. B60-B78.

    Publication: Research - peer-reviewJournal article – Annual report year: 2015

  7. 2014
  8. Published

    Multicore Performance of Block Algebraic Iterative Reconstruction Methods. / Sørensen, Hans Henrik B.; Hansen, Per Christian.

    In: S I A M Journal on Scientific Computing, Vol. 36, No. 5, 2014, p. C524-C546.

    Publication: Research - peer-reviewJournal article – Annual report year: 2014

  9. 2012
  10. Published

    Semiconvergence and Relaxation Parameters for Projected SIRT Algorithms. / Elfving, Tommy; Hansen, Per Christian; Nikazad, Touraj.

    In: S I A M Journal on Scientific Computing, Vol. 34, No. 4, 2012, p. A2000-A2017.

    Publication: Research - peer-reviewJournal article – Annual report year: 2012

  11. 2007
  12. Published

    A projection-based approach to general-form Tikhonov regularization. / Kilmer, Misha E.; Hansen, Per Christian; Espanol, Malena I.

    In: S I A M Journal on Scientific Computing, Vol. 29, No. 1, 2007, p. 315-330.

    Publication: Research - peer-reviewJournal article – Annual report year: 2007

  13. 2003
  14. Published

    Accuracy of spectral and finite difference schemes in 2D advection problems. / Naulin, V.; Nielsen, A.H.

    In: S I A M Journal on Scientific Computing, Vol. 25, No. 1, 2003, p. 104-126.

    Publication: Research - peer-reviewJournal article – Annual report year: 2003

  15. 2000
  16. Published
  17. 1997
  18. Published
  19. Published

    Regularization by truncated total least squares. / Hansen, Per Christian; Fierro, R.D; Golub, G.H; O'Leary, D.P.

    In: SIAM J. Sci. Comput, Vol. 18, No. 4, 1997, p. 1223-1241.

    Publication: Research - peer-reviewJournal article – Annual report year: 1997

Previous 1 2 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word